What Medications Cause Tinnitus and How to Deal With It?

There are different ways to deal with tinnitus. The first thing you need to do is find out what causes the problem. Have an appointment with your doctor now so that you will know why you are suffering from tinnitus.

The symptoms differ from one person to another. Some people experience prolonged buzzing and ringing while others stop hearing the noise after a few seconds. The frequency also depends on every person.

Changing your lifestyle could be key in solving the problem. You are facing tinnitus right now because you are too stressed out. Once you manage your stress levels, it might be easy for you to recover from this problem.

The biggest mistake you might commit is to self-medicate. You diagnose yourself without knowing that you have tinnitus. As a result, you end up make things worse. You need to know what medications cause tinnitus so that you can avoid them. You also have to visit your doctor soon to receive prescription.

Antibiotics

Tinnitus is usually not associated with bacterial infection. Therefore, the use of antibiotics does not make sense.

You need to avoid erythromycin, vancomycin and neomycin as they might make things worse. Unless you are suffering from a different illness which is caused by bacteria, you need to avoid taking antibiotics.

Cancer medications

You are not yet diagnosed with cancer, so there is no need to panic and try taking cancer meds. You are only going to make tinnitus worse when using inappropriate medicines that are quite strong.

Methotrexate and cisplatin are among the cancer medications inappropriately used to cure tinnitus.

Diuretics

They are also known as water pills. They are designed to increase the amount of water and salt in your body.

They are usually used for treating high blood pressure and other illnesses. However, they might not work well in resolving tinnitus as the increased water level in your body could further mess up the processes in your auditory system.

Certain antidepressants

This one is quite tricky since most doctors would recommend that you take antidepressants to fight tinnitus. Since this symptom could also be caused by a psychological problem, it makes sense to use antidepressants.

However, like any other medicines, our bodies might react in different ways. Therefore, you need to talk to your doctor what type of antidepressant to take and observe if it helps reduce the problem.

Some medicines could worsen tinnitus, while others could help ease the problem. However, lifestyle changes are also highly recommended. You need to select the food that you eat. Find foods that are rich in Vitamin B12, Vitamin C and potassium as they are known for helping cure tinnitus.

You also need to manage your stress levels. You are currently facing these issues because you have a lot of burdens. If you try to let go of these problems or confront the person making you stressed out, it is possible that the problem will go gradually go away. Set an appointment with your doctor now and be optimistic that things will end well.

Leave a Reply

Your email address will not be published. Required fields are marked *